Open Access
Translator Disclaimer
2013 Homoclinic Solutions for a Class of the Second-Order Impulsive Hamiltonian Systems
Jingli Xie, Zhiguo Luo, Guoping Chen
Abstr. Appl. Anal. 2013(SI61): 1-8 (2013). DOI: 10.1155/2013/583107

Abstract

This paper is concerned with the existence of homoclinic solutions for a class of the second order impulsive Hamiltonian systems. By employing the Mountain Pass Theorem, we demonstrate that the limit of a 2 k T -periodic approximation solution is a homoclinic solution of our problem.

Citation

Download Citation

Jingli Xie. Zhiguo Luo. Guoping Chen. "Homoclinic Solutions for a Class of the Second-Order Impulsive Hamiltonian Systems." Abstr. Appl. Anal. 2013 (SI61) 1 - 8, 2013. https://doi.org/10.1155/2013/583107

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.34121
MathSciNet: MR3093764
Digital Object Identifier: 10.1155/2013/583107

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI61 • 2013
Back to Top